# SDR ASOA2018120763070

- Difficulty date: November 24, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145LR
- Aircraft serial: 145751
- Aircraft time: 40,437 hours, 36,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION CORROSION WAS FOUND ON THE LOWER FUSELAGE SKIN AT THE RADIO ALTIMETER II LOCATION. FRAME 65 TO FRAME 66.MAINTENANCE REPAIRED I/A/W EMBRAER ETD2018-145-124281 AND SRM 53-00-23
